Topology of the space of unitary representations of a nilpotent Lie group
Funkcionalʹnyj analiz i ego priloženiâ, Tome 3 (1969) no. 4, pp. 93-94
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1969_3_4_a15,
author = {G. I. Olshanskii},
title = {Topology of the space of unitary representations of a nilpotent {Lie} group},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {93--94},
year = {1969},
volume = {3},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1969_3_4_a15/}
}
G. I. Olshanskii. Topology of the space of unitary representations of a nilpotent Lie group. Funkcionalʹnyj analiz i ego priloženiâ, Tome 3 (1969) no. 4, pp. 93-94. http://geodesic.mathdoc.fr/item/FAA_1969_3_4_a15/